# SDR QXEA0200927

- Difficulty date: July 4, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 2,205 hours, 2,564 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 4213402
- Part serial: 0067
- Condition: Failed
- Location: Hyd System
- Part time: 2,206 hours, 2,566 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SEA - AIRCRAFT HAD AN UNCOMMANDED YAW ON TAKE-OFF ROLL. TAKEOFF AND LANDING WERE UNEVENTFUL. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE HYDRAULIC POWER UNIT. OPERATIONAL AND FUNCTIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
